Texas, 2024

Excessive Heat and Heat in Texas, July 1 to 4, 2024

July 1 to 4, 2024 · NWS FWD · 49 events in 39 counties and zones

A strong ridge aloft led to triple digit temperatures and heat index values of 105+ across much of the region during the first week of July. A Heat Advisory was needed for all but the western-most counties (where slightly drier air was in place), and an Excessive Heat Warning was even needed for 110+ degree heat indices across some North Texas counties.

Where it happened

Every event with a place to put it; 49 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
10
Property damage
None recorded
Crop damage
None recorded
Events
49

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

A strong ridge aloft led to triple digit temperatures and heat index values of 105+ across much of the region during the first week of July. A Heat Advisory was needed for all but the western-most counties (where slightly drier air was in place), and an Excessive Heat Warning was even needed for 110+ degree heat indices across some North Texas counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 30, 11:16 PM CST, 44 minutes earlier.

Area forecast discussion, Jun 30, 11:16 PM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1216 AM CDT Mon Jul 1 2024

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Trough Tuesday/

Not much change to our sensible weather is expected today compared
to this past weekend as we remain under a strong ridge overhead.
Warm and muggy conditions will persist through Tuesday with the
Heat Advisory continuing throughout much of the region. The
exception is across western portions of Central Texas, where a bit
more afternoon mixing will keep heat index values below 105
degrees, therefore, no heat headlines are in place.

The rest of the region will continue to see heat index values
between 105 to 110 with light southerly/southwesterly winds
persisting. There will be a weak shortwave that will traverse from
north to south along the Texas/Louisiana border, likely leading
to a few showers and storms across East Texas. Overall, the
probability of any afternoon precipitation will remain limited to
20% across our far eastern counties.

Rain chances will diminish after sunset, leaving behind hot and dry
conditions through the middle of the week.

Hernandez

&&

.LONG TERM... /Issued 313 PM CDT Sun Jun 30 2024/
Update:

The forecast discussion below remains in good shape for the
extended period. North & Central TX will continue to experience
hot temperatures near the triple digit mark for much of the week,
including the 4th of July holiday. An upper level trough will
slide through the Plains Days 6-7, with a cold front likely
knocking highs down into the 90s and bringing low storm chances.

Gordon

Previous Discussion:
/Monday Night Through Next Weekend/

Widespread triple digit heat is expected throughout the week, with
rain chances remaining near zero for most of the period. Despite
a slight increase in temperatures, slightly lower humidity will
keep heat index values close to or even slightly lower than we saw
this past week - generally between 103-111 degrees. Expect
ongoing heat headlines to continue through most of the week.

Relief may be on the horizon, as there are indications the ridge
will weaken late this week as a longwave trough/upper low moves
into the Central CONUS. As a result, a weak front may slide into
the region and would serve as a focus for showers and
thunderstorms. The best potential for showers and storms is
currently expected to be on Friday and Saturday. However, keep an
eye on the forecast if you have any July 4th plans, as timing is
subject to change over the next few days. This will likely bring
a temporary end to our streak of triple digit temperatures, with
high temperatures in the 90s currently forecast for next weekend.

Barnes

&&

.AVIATION... /NEW/
/06Z TAFs/

Concerns...None

Southerly/southwesterly winds and VFR skies will prevail across
North and Central Texas. High clouds continue to stream in from
the east, however, impacts to the aviation community are not
expected.

A few afternoon showers and storms will be possible across East
Texas today. These should remain outside of the D10 airspace,
reducing any potential impacts to North Texas arrivals/departures.

Hernandez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    81 101  82 102  83 /   0   0   0   0   0
Waco                78  99  78 100  79 /   0   0   0   0   0
Paris               76  97  77  98  78 /   5  20   5   0   0
Denton              79 101  79 102  81 /   0   0   0   0   0
McKinney            80 100  80 101  81 /   0   5   0   0   0
Dallas              80 101  83 102  83 /   0   5   0   0   0
Terrell             78  99  78  99  79 /   0  10   5   0   0
Corsicana           77 100  80 101  81 /   0   5   5   0   0
Temple              76  99  77 101  78 /   0   0   0   0   0
Mineral Wells       76 101  77 102  79 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM CDT Monday for TXZ091>095-100>107-
115>123-131>135-144>148-158>162-174-175.

&&
Hazardous weather outlook, Jun 30, 5:13 PM CST, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
613 PM CDT Sun Jun 30 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011230-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
613 PM CDT Sun Jun 30 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Oppressive heat will persist throughout the week with heat index
values between 105 and 110 degrees each day.

There is a low chance for thunderstorms on Monday in East Texas.
Additional storm chances will return Thursday night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

39 heat, 10 excessive heat. Local standard time, as filed.

Heat, Anderson

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Delta

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Fannin

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Lamar

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Henderson

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Hunt

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Hopkins

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Kaufman

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Rains

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Van Zandt

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. In addition, excessive heat conditions with heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Heat, Bell

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Bosque

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Collin

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Cooke

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Dallas

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Denton

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Denton forecast zone
Injuries
10 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th. Denton County Public Health reported 2 instances of heat exhaustion and 8 other heat related illnesses on these days.

Heat, Ellis

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Falls

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Freestone

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Grayson

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Hill

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Hood

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Jack

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Johnson

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Leon

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Limestone

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, McLennan

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Milam

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Montague

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Navarro

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Palo Pinto

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Parker

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Robertson

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Rockwall

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Somervell

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Stephens

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Tarrant

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Wise

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Heat, Young

When
July 1, 12:00 AM CST to July 4, 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Heat index values reached or exceeded 105 degrees across the county during the afternoon hours from late June through July 4th.

Excessive Heat, Anderson

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Delta

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Fannin

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Henderson

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Hunt

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Hopkins

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Kaufman

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Lamar

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Rains

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

Excessive Heat, Van Zandt

When
July 2, 11:00 AM CST to 6:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Heat index values at or slightly over 110 degrees occurred on July 2nd when an Excessive Heat Warning was in effect.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyWarnings in Texas, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1203356, 1203357, 1203358, 1203359, 1203360, 1203361, 1203362, 1203363, 1203364, 1203365, 1203366, 1203367, 1203368, 1203369, 1203370, 1203371, 1203372, 1203373, 1203374, 1203375, 1203376, 1203377, 1203378, 1203379, 1203380, 1203381, 1203382, 1203383, 1203384, 1203385, 1203386, 1203387, 1203388, 1203389, 1203390, 1203391, 1203392, 1203393, 1203394, 1203395, and more.